It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Silvio :wave:
Thanks for your response!! I haven't been on-line for a while. VERY BUSY!! The sleepiness HAS improved!! Thanks goodness. [B]BUT[/B], I'm having problems with my hands and feet swelling. That hasn't happened since I was pregnant. I'm trying to eat healthier in hopes of not gaining anymore weight. Thankfully I haven't gained anymore weight but I'm having a VERY HARD TIME LOSING weight! :eek:

The Lyrica does help the nerve pain shooting down my leg, but it does nothing for the numbness around my knee. But now my right hip and tailbone are killing me. The Lyrica doesn't take away the pain I'm having from this so I know it's not nerve related, but I wish I knew what it was. It's driving me CRAZY!!! :eek:

Anyway, thanks again!!!!!
Lyrica can cause swelling in the hands and feet...as far as I know this is supposed to be "normal." However, if you're experiencing muscle pain or tenderness that you didn't have before taking the lyrica, you should probably talk to your doctor.

If you had the pain before taking the lyrica, why not just ask your doctor for some traditional painkillers? I found that in addition to helping tons with muscle and bone pain (my neuropathy is the result of a fractured femur wreaking havoc on the nerve about halfway down the thigh) and even a little for my nerve pain, my hydrocodone went a long way towards keeping my mood up. Now if only I could get any of my doctors to give me more than 40 tablets at a time, considering it's only been a month and a half since my accident/surgery and most of the area still hurts :(
LOL

sedentary job with little arm use? hrmmmm...

how about one of those people we call for customer service at our insurance companies? I know they can't possibly be typing with more than 1 finger! And I bet you don't need more than a 2nd grade education to say "i'm sorry, we cannot help you with that". :D
It's good when you can keep your sense of humor intact through it all, Sherri... That is priceless... don't let them take that from you.

Forgive me but I'm not up on my acronyms... What does EMG stand for, and how did that cause a lump? My "lump" has no reason to be there according to every doc i've been to, and some don't even acknowledge its existance. It's high enough up on my thigh that I'm not the type person to show that much leg publicly I usually have a Lidocaine patch on it and that tames the pain a lot more than the Lyrica

We're hijacking this Lyrica thread y'know... LOL :nono:

I met my neighbor yesterday... happens that she is an RN and former headache sufferer. She was telling me that her neuro "just kept pushing pills at the problem" and that after she took her health into her own hands and a CT was finally done and a bone spur was discovered, surgically fixed and all headaches went away.

MORAL OF THE STORY: if you don't think you are getting the care you need/deserve, find a doctor that will give it to you.

Best to you Sherri, and to all lurking around here :wave:
[QUOTE=scbmxmom]Silvio :wave:
Thanks for your response!! I haven't been on-line for a while. VERY BUSY!! The sleepiness HAS improved!! Thanks goodness. [B]BUT[/B], I'm having problems with my hands and feet swelling. That hasn't happened since I was pregnant. I'm trying to eat healthier in hopes of not gaining anymore weight. Thankfully I haven't gained anymore weight but I'm having a VERY HARD TIME LOSING weight! :eek:

The Lyrica does help the nerve pain shooting down my leg, but it does nothing for the numbness around my knee. But now my right hip and tailbone are killing me. The Lyrica doesn't take away the pain I'm having from this so I know it's not nerve related, but I wish I knew what it was. It's driving me CRAZY!!! :eek:

Anyway, thanks again!!!!![/QUOTE]





All times are GMT -7. The time now is 09:04 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!